# SDR QXEA200400565

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 16,423 hours, 22,908 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED DUE TO AUTOFEATHER DID NOT ARM ON TAKEOFF ROLL.  PERFORMED AUTOFEATHER TEST.  TEST CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
